# SDR ASMF 20081202

- Difficulty date: December 19, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 52,049 hours, 34,384 cycles
- Engine: Pwa JT8D219
- Engine time: 38,598 hours, 31,613 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Control Valve
- Part number: 0711346003
- Part serial: 0404A
- Condition: Leaking
- Location: Thrust Reverser
- Part time: 11,326 hours, 7,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYD LEAK ON THE RT ENG WAS DETECTED. MX TIGHTENED HYDRAULIC LINE AND REPLACED AND TESTED THE RT ENG REVERSE CONTROL VALVE IAW AMM 78-31-04, ALL CORRECT.
